Alert archive / Florida / Flash Flood Warnings in 2012
Flash Flood Warning 14, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 26, 2012, 4:15 PM EDT for Duval County, Florida. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 4:15 PM EDT (20:15 UTC)
- Expired
- Jun 26, 2012, 7:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 23 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:45 PM EDT | FLOOD | 3 Nw Normandy, FL | CREEK OVERFLOW FLOODING INTO HOMES ON OLD PLANK ROAD. WATER DEPTH ESTIMATED AT 18 INCHES. |
| Jun 26, 7:02 PM EDT | FLOOD | 3 Wsw Ortega, FL | 12 TO 18 INCHES OF RAIN IN ROAD FROM NEARBY FLOODED CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 155 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1015 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
489
WGUS52 KJAX 262015
FFWJAX
FLC031-262315-
/O.NEW.KJAX.FF.W.0014.120626T2015Z-120626T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DUVAL COUNTY IN NORTHEAST FLORIDA
* UNTIL 715 PM EDT
* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A PERSISTENT RAIN BAND 6 MILES WEST OF NORMANDY...
OR 12 MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING NORTH AT 5 MPH.
RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL LIKELY CAUSE MORE DANGEROUS
FLOODING GIVEN THE AMOUNT OF DEEP STANDING WATER ALREADY IN PLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.
&&
LAT...LON 3032 8175 3019 8176 3019 8202 3032 8200
3039 8191 3040 8175 3039 8174
$$
PETERSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:47 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 26, 2:47 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT TUE JUN 26 2012
...NEAR RECORD RIVER FLOODING EXPECTED...
.SHORT TERM...NOW THROUGH FRIDAY...
NOW THROUGH TONIGHT...DEBBY TO TRACK INTO NORTH FLORIDA TONIGHT AND
EXPECT HEAVY RAIN BAND ALONG THE I-10 CORRIDOR AND FL/GA BORDER TO
INTENSIFY LATE THIS AFTERNOON/EVENING WITH RAINFALL BECOMING HEAVY
AT TIMES AND WILL CONTINUE TO EXACERBATE ALREADY ONGOING AREAL
FLOODING AND WILL PUSH RIVER LEVELS TO NEAR RECORD FLOODS ALONG
BLACK CREEK AND THE ST MARYS RIVER ALONG WITH MAIN STEM RIVER
FLOODING ALONG THE SUWANNEE AND SANTA FE RIVERS. WIDESPREAD 4-8
INCHES OF RAINFALL WILL LEAD TO STORM TOTALS OF 15-25 INCHES BY LATE
TOMORROW. FLOOD WATCH WILL REMAIN INTACT ACROSS ALL OF NORTHEAST
FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA ALONG THE FL/GA BORDER.
BREEZY WINDS WILL BE POSSIBLE AS SYSTEM TRACKS INTO NE FL WITH SOUTH
WINDS AT 15-20MPH WITH GUSTS TO 25 MPH ACROSS NE FL AND NE WINDS AT
15-20G25 MPH ACROSS SE GA. FOR NOW WILL HOLD OFF ON ANY LAKE WIND
ADVISORY PRODUCTS UNLESS LOCALIZED WINDY CONDITIONS DEVELOP THIS
EVENING AS THE SYSTEM MOVES INLAND.
WEDNESDAY...TD DEBBY OVER NORTH FLORIDA WITH HEAVY RAINFALL WILL
SLOWLY EDGE TOWARD THE COAST DURING THE DAY. HEAVY RAINFALL THREAT
SHOULD BE MAINLY ACROSS NE FL ALONG AND JUST TO THE NORTH OF CENTER
TRACK. DO NOT EXPECT MUCH MORE THAN BREEZY CONDITIONS ASSOCIATED
OVER INLAND AREAS WHILE STRONG NORTHEAST FLOW ON NORTH SIDE OF
SYSTEM COULD DEVELOP ALONG THE COAST FROM BRUNSWICK SOUTHWARD TO
JACKSONVILLE AND THIS HAS THE POTENTIAL TO HELP ENHANCE SHOWER
ACTIVITY THERE AS WELL AS PRODUCE A BRIEF 1-2 FT TIDAL SURGE ALONG
THE ATLANTIC COASTAL COUNTIES...BUT TIMING WILL BE EVERYTHING AND
WILL DEPEND IF IT OCCURS DURING HIGH OR LOW TIDE CYCLE. MAX TEMPS
SHOULD PUSH INTO THE 80S...BUT HOW WARM WILL DEPEND HOW FAST THE
SYSTEM IS MOVING...WITH BEST CHANCE OF UPPER 80S ACROSS INLAND SE GA
WHERE SUNSHINE SHOULD BREAK OUT FIRST AND RAIN ENDS DURING THE
MORNING HOURS.
WED NIGHT...RAINFALL BAND ON BACKSIDE OF TD DEBBY ACROSS THE COASTAL
AREAS AND ALONG LAGGING TROF ACROSS NE FL SHOULD SLOWLY MOVE
OFFSHORE WITH FLOODING RAINFALL THREAT ENDING DURING THE EVENING
HOURS. SKIES WILL BECOME MOSTLY CLEAR ACROSS SE GA WITH LOWS
ACTUALLY FALLING INTO THE UPPER 60S AND LOWER/MID 70S STILL EXPECTED
ACROSS NE FL.
THURSDAY...MODELS ARE NOW TRENDING TOWARD A MUCH DRIER DAY AS THE
FORECAST AREA SHOULD BE COMING UNDER THE INFLUENCE OF DRIER AIRMASS
ON THE BACK-SIDE OF DEPARTING TROPICAL SYSTEM AND EXPECT JUST A
SLIGHT CHANCE OF SHOWERS/STORMS WITH MAX TEMPS REBOUNDING BACK INTO
THE LOWER 90S ACROSS INLAND LOCATIONS AND NEAR 90 ALONG THE COAST.
FRIDAY...RIDGE BUILDING OVER THE REGION WILL LEAD TO FIRST OF
SEVERAL VERY HOT AND HUMID DAYS WITH MAX TEMPS SOARING INTO THE
MID/UPPER 90S AND WILL PRODUCE HEAT INDICES INTO THE 105-110 RANGE.
HEAT ADVISORIES MAY NEED TO BE INITIATED.
.LONG TERM...SATURDAY THROUGH TUESDAY...
HIGH PRESSURE RIDGE WILL REMAIN OVER THE REGION WITH ABOVE NORMAL
TEMPERATURES INTO THE 90S AND HEAT INDICES OVER 100 DEGREES EACH
AFTERNOON. RAIN CHANCES WILL REMAIN BELOW CLIMO VALUES WITH ONLY
ISOLATED TO SCATTERED AFTERNOON/EVENING THUNDERSTORMS POSSIBLE. MAIN
STORY WILL BE THE HEAT AND HUMIDITY WITH HEAT INDICES APPROACHING
110 DEGREES EACH AFTERNOON AND THE NEED FOR POTENTIAL HEAT RELATED
PRODUCTS TO BE ISSUED.
&&
.AVIATION...HAVE GONE WITH PREVAILING MVFR AND VCSH ACROSS THE NE FL
TERMINALS AS RAINBANDS WILL CONTINUE TO TRAVERSE THE AREA. MAY SEE A
FEW POCKETS OF IFR IN SOME OF THE HEAVIER BANDS. KSSI WILL HAVE
PREVAILING -SHRA WITH MVFR AND OCNL IFR FROM THE COMBINATION OF RAIN
BANDS AND STALLED TROUGH AXIS OVER THAT AREA.
&&
.MARINE...TROUGH AXIS WILL SLOWLY MOVE SOUTH ACROSS THE WATERS
AS TROPICAL STORM DEBBY MOVES ACROSS THE FL PENINSULA ON
WEDNESDAY. NE WINDS WILL INCREASE AS THE AXIS MOVES SOUTH AND
DEBBY MOVES ACROSS THE FL PENINSULA. FOR NOW...WILL CONTINUE THE
SMALL CRAFT ADVISORY OFFSHORE THROUGH WEDNESDAY NIGHT. THE ADVISORY
OFFSHORE MAY NEED TO BE EXTENDED BEYOND THAT TIME AND ALSO EXPANDED
TO THE NEAR SHORE. BRIEF GALE FORCE GUSTS ARE POSSIBLE EARLY
THURSDAY AS DEBBY MOVES OFFSHORE.
RIP CURRENTS: MODERATE RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 87 66 93 / 50 10 0 0
SSI 74 82 72 88 / 90 50 10 0
JAX 72 85 69 90 / 90 60 20 10
SGJ 75 84 74 88 / 100 70 30 10
GNV 73 86 71 91 / 90 60 20 10
OCF 74 87 72 91 / 90 70 40 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-WARE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT WEDNESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
HESS/PETERSON/WALKERHazardous weather outlook, Jun 26, 2:45 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT TUE JUN 26 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-270930- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 230 PM EDT TUE JUN 26 2012 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... ...RIVER FLOOD WARNINGS FOR THE BLACK CREEK...ST. MARYS RIVER...SUWANNEE RIVER...SANTA FE RIVER... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST FLORIDA TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...SMALL CRAFT ADVISORY FOR THE OFFSHORE ATLANTIC WATERS... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... .FLOOD IMPACT... THE BROAD CIRCULATION OF TROPICAL STORM DEBBY WILL CONTINUE TO PRODUCE PROLONGED PERIODS OF HEAVY RAINFALL ACROSS MOST OF THE REGION...WITH A FLOOD WATCH REMAINING IN EFFECT FOR ALL OF NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA THROUGH WEDNESDAY EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES COULD CAUSE MORE DANGEROUS FLOODING. ...RIVER FLOOD IMPACT... MAJOR FLOODING IS ONGOING ALONG BLACK CREEK IN PORTIONS OF CLAY COUNTY AND A NEAR RECORD FLOOD IS EXPECTED. MAJOR FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES. MINOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN PORTIONS OF COLUMBIA AND HAMILTON COUNTIES AND MAJOR FLOODING IS FORECAST LATER THIS WEEK. MODERATE FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION COUNTIES. .THUNDERSTORM IMPACT... A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST FOR NORTHEAST FLORIDA THROUGH TONIGHT. THE MAIN THREATS ARE DAMAGING WINDS AND ISOLATED TORNADOES. .RIP CURRENTS... A MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES THROUGH TONIGHT. WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS BEYOND 20 NAUTICAL MILES OFFSHORE OF THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COASTS...DUE TO SOUTH WINDS 20 KNOTS WITH SEAS 5 TO 7 FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE CENTER OF TROPICAL STORM DEBBY WILL MOVE SLOWLY EAST ACROSS NORTH FLORIDA WEDNESDAY AND PUSH INTO THE ATLANTIC WEDNESDAY NIGHT. PERIODS OF HEAVY RAINFALL WILL CONTINUE ACROSS MOST OF THE AREA...WHICH WILL EXACERBATE EXISTING FLOODING CONDITIONS. HOT AND HUMID CONDITIONS WITH HIGH TEMPERATURES INTO THE MIDDLE TO UPPER 90S ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND. HEAT INDICES WILL APPROACH 110 DEGREES AND HEAT ADVISORY PRODUCTS MAY BE REQUIRED. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE IF WARNINGS ARE ISSUED AND TO RELAY REPORTS OF FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON/PP/JCH
In the hours before
Special weather statement, Jun 26, 1:40 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 140 PM EDT TUE JUN 26 2012 FLZ032-037-261815- CLAY-PUTNAM- 140 PM EDT TUE JUN 26 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN CLAY AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 215 PM EDT... AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 7 MILES SOUTH OF FLORAHOME...OR 2 MILES NORTHWEST OF INTERLACHEN...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLORAHOME...CARRAWAY AND PENNEY FARMS THROUGH 215 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2999 8181 2985 8161 2961 8191 2966 8200 TIME...MOT...LOC 1741Z 210DEG 19KT 2965 8192 ENYEDI
Special weather statement, Jun 26, 2:13 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
213 PM EDT TUE JUN 26 2012
FLZ032-261845-
CLAY-
213 PM EDT TUE JUN 26 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 245 PM EDT...
AT 212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 14 MILES SOUTH OF PENNEY FARMS...OR 12 MILES
NORTHEAST OF MELROSE...MOVING NORTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PENNEY FARMS THROUGH 245
PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2983 8182 2980 8186 2980 8191 2978 8192
2978 8194 3001 8190 3000 8174
TIME...MOT...LOC 1812Z 196DEG 20KT 2982 8187
ENYEDISpecial weather statement, Jun 26, 3:13 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT TUE JUN 26 2012
FLZ023>025-GAZ164-262000-
BAKER-CHARLTON-DUVAL-NASSAU-
313 PM EDT TUE JUN 26 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
BAKER...EXTREME SOUTHERN CHARLTON...WESTERN DUVAL AND EXTREME
SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 400 PM EDT...
AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM MAXVILLE TO 2
MILES SOUTHWEST OF SANDERSON...MOVING NORTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAXVILLE...SANDERSON...
MACCLENNY AND GLEN SAINT MARY THROUGH 400 PM EDT. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3019 8205 3018 8205 3019 8231 3038 8237
3039 8202 3019 8196
TIME...MOT...LOC 1913Z 167DEG 12KT 3022 8200 3023 8229
CHASESpecial weather statement, Jun 26, 3:38 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 338 PM EDT TUE JUN 26 2012 FLZ032-262030- CLAY- 338 PM EDT TUE JUN 26 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 430 PM EDT... AT 338 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF PENNEY FARMS...OR 16 MILES SOUTHWEST OF LAKESIDE...MOVING NORTH AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PENNEY FARMS...ASBURY LAKE...MIDDLEBURG...LAKESIDE AND DOCTORS INLET THROUGH 430 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3018 8201 3017 8173 2989 8178 2990 8198 TIME...MOT...LOC 1938Z 183DEG 18KT 2994 8188 CHASE
Special weather statement, Jun 26, 3:50 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 PM EDT TUE JUN 26 2012 FLZ023>025-GAZ164-262030- BAKER-CHARLTON-DUVAL-NASSAU- 350 PM EDT TUE JUN 26 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN BAKER...SOUTHERN CHARLTON...WESTERN DUVAL AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 430 PM EDT... AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES WEST OF BALDWIN TO MACCLENNY...MOVING NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MACCLENNY...GLEN SAINT MARY AND BALDWIN THROUGH 430 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3024 8198 3022 8225 3044 8226 3046 8194 TIME...MOT...LOC 1950Z 186DEG 10KT 3032 8203 3030 8214 CHASE
Local storm report, Jun 26, 3:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLOOD 5 SSW NORMANDY 30.25N 81.80W
06/26/2012 DUVAL FL NWS EMPLOYEE
NWS EMPLOYEE REPORTED THAT THE INTERSECTION OF 103RD
STREET AND SHINDLER DRIVE WAS CLOSED DUE TO HIGH WATER.
&&
PPThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:50 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 115 min |
| Jun 25, 8:57 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 25, 9:14 PM EDT | Flash Flood Warning | JAX | Duval, Nassau, Saint Johns | 2 hr |
| Jun 25, 10:09 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 10:39 PM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 25, 11:03 PM EDT | Flash Flood Warning | JAX | Baker, Duval, Nassau, Saint Johns | 3 hr |
| Jun 25, 11:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jun 26, 1:18 AM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Duval, Hamilton, Nassau and 2 more | 4 hr |
| Jun 26, 4:28 AM EDT | Flash Flood Warning | JAX | Nassau | 4 hr |
| Jun 26, 5:13 AM EDT | Flash Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 26, 6:48 AM EDT | Special Marine Warning | JAX | 117 min | |
| Jun 26, 8:27 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 6 hr |
| Jun 26, 9:05 AM EDT | Areal Flood Warning | JAX | Nassau | 6 hr |
| Jun 26, 9:53 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 11:35 AM EDT | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 16 days |
| Jun 26, 12:03 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jun 26, 12:23 PM EDT | River Flood Warning | JAX | Gilchrist, Suwannee | 9 days |
| Jun 26, 12:34 PM EDT | River Flood Warning | JAX | Hamilton, Suwannee | 10 days |
| Jun 26, 1:14 PM EDT | Special Weather Statement | JAX | Columbia | 46 min |
| Jun 26, 1:22 PM EDT | Special Marine Warning | JAX | 98 min | |
| Jun 26, 1:26 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 1:39 PM EDT | Special Weather Statement | JAX | Columbia | 36 min |
| Jun 26, 1:40 PM EDT | Special Weather Statement | JAX | Clay | 35 min |
| Jun 26, 2:13 PM EDT | Special Weather Statement | JAX | Clay | 32 min |
| Jun 26, 2:23 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 6 hr |
| Jun 26, 3:13 PM EDT | Flash Flood Warning | JAX | Suwannee | 3 hr |
| Jun 26, 3:13 PM EDT | Special Weather Statement | JAX | Baker | 47 min |
| Jun 26, 3:38 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau | 3 hr |
| Jun 26, 3:38 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jun 26, 3:50 PM EDT | Special Weather Statement | JAX | Baker | 40 min |
| Jun 26, 4:20 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jun 26, 4:24 PM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Union | 3 hr |
| Jun 26, 4:24 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | JAX | Baker | 48 min |
| Jun 26, 4:48 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more | 57 min |
| Jun 26, 5:19 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Jun 26, 5:42 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more | 63 min |
| Jun 26, 5:47 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jun 26, 5:51 PM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 26, 6:24 PM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| Jun 26, 6:43 PM EDT | Flash Flood Warning | JAX | Clay, Duval | 3 hr |
| Jun 26, 6:47 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 26, 7:49 PM EDT | Special Marine Warning | JAX | 86 min |
Nearby
Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.